# SDR SWAA2021060912969

- Difficulty date: August 26, 2020
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH CLIP ON CABLE GUARD INTERCOSTAL STA 694; RBL 24; WL 204. / REMOVED DAMAGED ATTACH CLIP ON CABLE GUARD INTERCOSTAL BS.694 RBL24 WL204; AND INSTALLED NEW CLIP PER SRM 51-40-02; DWG 273A9112 SH.8; AND DWG 273A9110 SH.2; SRM 51-40-05.
